# SDR HALA2017123000331

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 33,966 hours, 5,602 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 33228290001
- Part serial: 47938
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 MCDU FAILED WITH ASSOCIATED BURNING ODOR.   REMOVED AND REPLACED THE MCDU.
